MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO EPUMP ENTERAL FEED; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC. KANGAROO EPUMP ENTERAL FEED; PUMP, INFUSION, ENTERAL
Model Number 382400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Upon inspection of the kangaroo pump, it was noted that the programmed continuous feeds were set at a rate of 55cc/hr.The free water fluids programmed into the pump were set for 150cc every 4 hours.The hourly pump history did correctly reflect the continuous infusion but the flush history revealed that no free water flushes were administered automatically by the pump.

Brand Name
KANGAROO EPUMP ENTERAL FEED
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key15484800
Report Number15484800
Device Sequence Number7848117
Product Code LZH
UDI-Device Identifier10884521006614
UDI-Public(01)10884521006614
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/15/2022
Report Date (Section F) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382400
Device Catalogue Number382400
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA09/15/2022